# SDR 2000ZZZX364

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2QJ
- Make and model: Cessna T337G
- Aircraft serial: P3370282
- Engine: Cont TSIO360CB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Cracked
- Location: Flange
- Part time: 48 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRANKSHAFT FLANGE CRACKED (APPROXIMATELY 2.5 INCHES) ON BACK SIDE.  ENGINE IS A FACTORY REBUILT WITH 48 HOURS AND NO RECORDED DAMAGE HISTORY.  ENGINE INSTALLED IN REAR POSTION.
